# SDR V0XD2016050809001

- Difficulty date: May 8, 2016
- Submitted: May 8, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 29,308 hours, 19,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SIDE SEAT RAILS HAVE CORROSION.  LT FS 761.85 - 677.00 & RT FS 761.85 - 708.00.  R & R THREE SEAT RAILS IAW REOS 670-53-00-013 REV J DATED 2014 10 22, 670-53-00-343 REV M DATED 2015 10 19 & SRM 51-41-02, 52-41-13, 51-12-00 & 51-42-21.  WO 80391 & WC 2156.
